# SDR RAIA990207

- Difficulty date: February 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 327
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7512 - BEFORE LANDING GEAR WAS SELECTED UP, NOSE GEAR GREEN LIGHT BURNED OUT.  MAINTENANCE REPLACED BULBS IN INDICATOR.  (M)
